# SDR VNAA0605001

- Difficulty date: May 1, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 5,460 hours, 5,403 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Open
- Location: Exterior
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE CREW REPORTED THE EXTERNAL SERVICE PANEL ACCESS DOOR WAS OPEN.  THE FLIGHT RETURNED TO ABE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE DOOR AND FOUND NO DEFECTS.  THE DOOR WAS PROPERLY SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
